# SDR AMTA200700325

- Difficulty date: July 8, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Engine: Rroyce RB211535E4
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 9640453011
- Part serial: FK51601023
- Condition: Inoperative
- Location: Hf System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF TRANSMISSION INOPERATIVE AT ALL CREW STATIONS.  REMOVED AND REPLACED LT HF COUPLER, OPS CHECK GOOD IAW AMM 23-11-01-4.  (K)
